It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pregnancy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-15-2002, 09:55 AM   #1
JMC JMC is offline
Junior Member
 
Join Date: Nov 2001
Posts: 17
JMC HB User
Pregnancy after Accutane

I finished my course of accutane on January 5th. My husband and I are planning to start a family soon. Has anyone been on Accutane previosly and had problems with their pregnancy? My dr. told me to wait a month to make sure the medicine is out of my system, but we have waited a few months just to be safe. I'm just wondering what others peoples experiences are? Thanks in advance for your replies!!

 
Old 03-16-2002, 05:53 PM   #2
Junior Member
 
Join Date: Nov 2001
Location: meridian, MS United states
Posts: 14
Purrbaby HB User
Re: Pregnancy after Accutane

I saw a show on Montel about that stuff. Supposedly it is killing teenagers. Sounded crazy to me!! They did say that there have been links to that drug and birth defects but the doc on the show said wait a few months and then it should be fine. Just be sure not to use it during a preg.!! But that is just what I heard on the show!

------------------
Smile, life doesn't last that long.

 
Sponsors Lightbulb
   
Old 03-17-2002, 08:01 AM   #3
Inactive
 
Join Date: Dec 2000
Location: AZ
Posts: 141
Shaelle HB User
Re: Pregnancy after Accutane

I believe your doctor is right, you just need it out of your system before you try to concieve, just 30 days. I was interested and looked up information on the internet after reading this, even reading the package insert. But since the birth defects can be so bad, I too would be like you and wait longer than 30 days, just to be on the safe side. But I believe you said its been 2-3 months, you should be okay by now. There are not many medications that will stay in your system after about 8 weeks from the time you stop taking them. I believe some antidepressants will stay there that long. Oh and lets not forget the Depo shot, that takes 3 months, and that is a long time.

Well maybe you could check for some kind of statistics on the health of babies born to women who discontinued use of accutane 3 months before conception. Try medline on the internet.

Good Luck.

 
Old 03-17-2002, 05:18 PM   #4
Junior Member
 
Join Date: Nov 2001
Location: meridian, MS United states
Posts: 14
Purrbaby HB User
Re: Pregnancy after Accutane

Ahh don't scare me I was on the Depo shot when I got preg!!!!

------------------
Smile, life doesn't last that long.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Pregnancy after Roaccutane afrodita Acne 0 01-27-2010 04:39 AM
pregnancy and accutane HL3angels Pregnancy 3 01-25-2009 05:47 PM
Concern about use of Tazorac in early pregnancy FannyFan Women's Health 10 10-31-2008 07:27 PM
Concerned with 1st month of pregnancy hiya322000 Pregnancy 8 04-30-2005 07:39 PM
accutane and pregnancy CEe-LoViCiOuS Acne 3 03-06-2005 05:24 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Seraph (6), quinyonna07 (2), Kali333 (2), cattieos (2), mumovhann (2), kittenkaboodle (2), Xkwizit (2), TwinMamma (2), Administrator (1), Blastoff9600 (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (858), janewhite1 (823), Titchou (772), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 04:22 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!